EconPapers    
Economics at your fingertips  
 

Ostrowski and Trapezoid Type Inequalities for Riemann-Liouville Fractional Integrals of Functions with Bounded Variation

Silvestru Sever Dragomir ()
Additional contact information
Silvestru Sever Dragomir: Victoria University

A chapter in Exploring Mathematical Analysis, Approximation Theory, and Optimization, 2023, pp 45-66 from Springer

Abstract: Abstract In this chapter we establish some Ostrowski and generalized trapezoid type inequalities for the Riemann-Liouville fractional integrals of functions of bounded variation and of Lipschitzian functions. Applications for mid-point and trapezoid inequalities are provided as well. They generalize the know results holding for the classical Riemann integral.

Keywords: Riemann-Liouville fractional integrals; Functions of bounded variation; Lipshitzian functions; Ostrowski type inequalities; Trapezoid inequalities; 26D15; 26D10; 26D07; 26A33 (search for similar items in EconPapers)
Date: 2023
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-031-46487-4_4

Ordering information: This item can be ordered from
http://www.springer.com/9783031464874

DOI: 10.1007/978-3-031-46487-4_4

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-031-46487-4_4